Translator Disclaimer
2003 On Strichartz's uncertainty inequality for the Heisenberg group
Chettutty Smitha, Sundaram Thangavelu
Tohoku Math. J. (2) 55(3): 451-466 (2003). DOI: 10.2748/tmj/1113247483

Abstract

The aim of this article is to obtain a lower bound for the variance of a normalised $L^2$ function on the Heisenberg group under the assumption that its Fourier transform is small along a sequence of well distributed rays in the Heisenberg fan. This is achieved by proving an uncertainty inequality for Laguerre series which is analogous to the one obtained by Strichartz for spherical harmonic expansions. Applications to Hermite and special Hermite expansions are also given.

Citation

Download Citation

Chettutty Smitha. Sundaram Thangavelu. "On Strichartz's uncertainty inequality for the Heisenberg group." Tohoku Math. J. (2) 55 (3) 451 - 466, 2003. https://doi.org/10.2748/tmj/1113247483

Information

Published: 2003
First available in Project Euclid: 11 April 2005

zbMATH: 1047.42010
MathSciNet: MR1993865
Digital Object Identifier: 10.2748/tmj/1113247483

Subjects:
Primary: 43A80
Secondary: 33C90

Rights: Copyright © 2003 Tohoku University

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.55 • No. 3 • 2003
Back to Top